# SDR C77A20140313004

- Difficulty date: March 13, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LT WING, THE SKIN MATING FLANGE ON WING FUEL PANEL 521AB IS GOUGED IN 3 PLACES.  BLENDED GOUGES IAW SRM 51-10-03 & 51-12-01 ON WORK ORDER 736922-543 IAW 2014-170-019684 & EA 175-57-187 REV IR WORK ORDER 1413297.
